# SDR DALA2023030601641

- Difficulty date: March 2, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 134,367 hours, 19,359 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 DOOR 2L SLIDE LIGHT INOP. CORRECTIVE ACTION: R/R SLIDE RAFT ARM LIGHT ASSY PER B767-300 AMM 52-73. OPS CHK NML. MEL & PLAC RMVD. NO M PROCEDURES. (2652413)
